| Catalog Number |
00515047500 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Functional testing of the returned product/provided pictures found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There did not appear to be damage to the wiring of the pack.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to manufacturing and design issues.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign - event occurred in japan.
Event or Problem Description
It was reported that prior to surgery, the pv didn't spray.There was no patient harm/injury or surgical delay as there was no patient involvement.The surgeon used another product.During device evaluation and visual inspection of the interior of the pack found the batteries had leaked electrolyte.Due diligence is complete and there is no additional information available.